# SDR DALA2025111008214

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 59,443 hours, 30,821 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 02 MASK MIC IS STUCK ON. RESET UNSUCCESSFUL.  COULD NOT DUPLICATE FAULT ON GROUND. CA 02 MASK OPS NML. REF A319 AMM 35-12. (7727314).
